# SDR 2022FA0000733

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: General aviation
- Aircraft: N665QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0201
- Aircraft time: 3,624 hours, 2,407 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 69321822
- Condition: Eroded
- Location: Horizontal Stab
- Part time: 3,624 hours, 2,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION,  REPAIRED RT HORIZONTAL TIP.
